Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On finiteness of the number of stable minimal hypersurfaces with a fixed boundary


Author: Frank Morgan
Journal: Bull. Amer. Math. Soc. 13 (1985), 133-136
MSC (1980): Primary 53C42, 49F22
DOI: https://doi.org/10.1090/S0273-0979-1985-15396-0
MathSciNet review: 799795
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 53C42, 49F22

Retrieve articles in all journals with MSC (1980): 53C42, 49F22


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15396-0